U.S. doctors online nowAsk doctors free
A 35-year-old female asked:

2.5 hours ago we gave our 3.7 yrs old triaminic night time cold and cough (2.5 ml). now he has 100.2 f fever and gave him ibuprofen (5ml). is it safe?

1 doctor answer2 doctors weighed in
Dr. Tony Ho
Dr. Tony Hoanswered
Infectious Disease 14 years experience
Yes: Always make sure that the ingredients in one drug don't overlap with the other, so you avoid overdosing (classically, it was very easy to overdose on tylenol due to the amount of acetaminophen-containing medications). There does not appear to be overlap between these two. Hope he feels better!
Dr. Julio Pajaro
A Verified Doctor commented
A US doctor answered Learn more
May be safe but why do you want to medicate him again so soon ,for such a low Temp?Fever is not always bad.Ithelps activate our immune sys
Mar 31, 2013

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
$30 per visit with
membership

Similar questions

A member asked:

How can I make my babys sore throat and cough feel better?

2 doctor answers5 doctors weighed in
Dr. Irwin Berkowitz
Specializes in Pediatrics
Fluids&Humidificatio: Cough and cold medicines have been found to be ineffective and potentially harmful in young children and infants.
A 44-year-old member asked:

Can I take ibuprofen and aspirin together to relieve headache?

2 doctor answers6 doctors weighed in
Dr. Ron Jones
Family Medicine 45 years experience
No: Prob not a good idea. You double the potential for stomach problems, is you take lo dose Aspirin for heart protect, Ibuprofen may block this benefit, may also compete with each other at sites where your sticky clotting cells bind together. And why do you see the need?
A 33-year-old member asked:

I keep having a pain in my groin every time I sneeze or cough too hard. My gynecologist says its just ovulatory pain, but I have it all month long. Could I be pregnant?

2 doctor answers4 doctors weighed in
Dr. Craig Keathley
Obstetrics and Gynecology 24 years experience
Consider hernia: Pain in the groin associated with cough or sneeze could be caused by an inguinal hernia. You may want to consider seeing a general surgeon. If you are pregnant, management should be deferred until after the pregnancy.
Tampa, FL
A 26-year-old female asked:

My son which is 2 years old and I have had diahhrea for 6 days and vomitting only off and on usually when we eat we also have runny noses and no fever?

1 doctor answer5 doctors weighed in
Dr. Jeffrey Pollard
ENT and Head and Neck Surgery 21 years experience
Sounds like virus: Sounds like a viral "enteritis" - basically a "stomach flu". Viral gastrointestinal infections can not only be tedious to get through, they can also be quite serious in a small child. With symptoms of that duration in a 2 y/o you may need to get reassurance from a pediatrician or urgent care doctor that he/she is staying hydrated enough (as 2 y/o's don't have much reserve). Hope this helps!
A 32-year-old member asked:

Can ibuprofin cause stomach pains and bloody stool?

1 doctor answer5 doctors weighed in
Dr. Charles Cattano
Gastroenterology 39 years experience
YES -- get HELP!: Ibuprofen, and other nsaid's, particularly in a dose-dependent fashion (based on milligrams consumed & duration of use) can cause ulcers in any part of the GI tract. Due to the platelet inhibition effect of ibuprofen, ulcers caused by it may indeed bleed massively. If that is the scenario you're describing--immmediately stop taking Ibuprofen and get to the er!

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
$30 per visit with
membership
Last updated Dec 16, 2017

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.